# SDR ABXA070427

- Difficulty date: December 24, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N799AX
- Make and model: Boeing 767-200
- Aircraft serial: 23432
- Aircraft time: 46,001 hours, 38,387 cycles
- Engine: Ge CF680A
- Engine time: 44,831 hours, 37,188 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LOST THE LEFT ENGINE AT CRUISE.  DID ENGINE SECURE CHECKLIST, NO OTHER ABNORMALITIES.  CREW ACCOMPLISHED ENGINE INFLIGHT START.  THE ENGINE STARTED FINE, LANDED AT MSP.  INSPECTED ENGINE INLET AND EXHAUST, NO DEFECTS.  SUMPED MAIN FUEL FILTER, NO DEBRIS NOTED.  CHECKED ENGINE CONDITION CONTROL ACTUATOR ELECTRICAL CONNECTOR, FOUND IT LOOSE AND OILY.  CLEANED AND RESEATED CONNECTOR.  CHECKED CDP TUBE, FOUND LOOSE BULKHEAD CONNECTOR, TIGHTENED CONNECTOR.  CHECKED VSV CABLES, OKAY.  ENGINE RAN GOOD.  ALL WORK ACCOMPLISHED IAW B767 MM.
